# SDR SWAA2021122040686

- Difficulty date: November 4, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BREAK CRACKED AT STA 540 RBL 1 MKD DOT ; / [01] REMOVED MAIN CABIN FLOOR SUPPORT AT FS 540 RBL 1 IN REF B737-700 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1; [03] OK TO INSTALL PART; [04] INSTALLED NEW FLOOR SUPPORT AT FS 540 BETWEEN RBL 1 TO RBL 24;IN REF B737-700 SRM 51-40-02-0G-0; [05] VERIFIED STEP 4
